# SDR QR9R20211116003

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723989780
- Aircraft time: 1,948 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164851980
- Part serial: 1712
- Condition: Split
- Part time: 1,585 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VARTOMS FLUCTUATIONS OF +/- 3 FLI DIFFERENCE BETWEEN #1 AND #2 WITH VARNR KICKING OFF. COULDN'T MANUALLY TO MATCH ,BUT ONCE VARNR RESET IT WOULD KICK OFF AGAIN WITH SPLIT IN FLI. IT HAPPENED 3 TIMES IN A ROW AND EITHER FLI NEEDLE WOULD GO HIGH (NOT JUST #1 OR #2). COMPLETED MTF TO TROUBLESHOOT VARTOMS/TQ FLUCTUATIONS: IN NORMAL VARTOMS MODE, BOTH FLI NEEDLES FLUCTUATED EXCESSIVELY DURING FLIGHT AND REPEATEDLY CAUSED THE SYSTEM TO QUICKLY REVERT TO MANUAL MODE. IN MANUAL VARTOMS MODE, #2 ENGINE SIGNIFICANTLY LAGGED BEHIND #1 ENGINE DURING POWER APPLICATIONS. SUSPECT FAULTY #2 FUEL CONTROL. REPLACED #2 ENGINE FCU IAW ARRIEL 1 E2 73-21-00-900-801.
